# SDR CA041101005

- Difficulty date: September 7, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 2,696 hours
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 25147A7L1T2
- Part serial: 1311
- Condition: Out Of Limits
- Location: Aoa
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A LINEARITY CHECK IAW MFG TASK JIC NR 27-35-04-101 (SEE ALSO S/B A604-27-011, REV 1, PART A, B) BOTH LT AND RT AOA TRANSDUCERS WERE FOUND TO BE BEYOND SERVICE LIMITS.   BOTH ASSEMBLIES WERE REPLACED WITH IMPROVED TRANSDUCER ASSEMBLIES, P/N 600-59154-5.
